Functional Analysis and Its Applications

, Volume 52, Issue 4, pp 241–257 | Cite as

Differential Forms on Zero-Dimensional Singularities

  • A. G. AleksandrovEmail author


In this paper we discuss some problems of the deformation theory of zero-dimensional singularities, which are closely related to the study of properties of differential forms and the Poincaré–de Rham complex. We also investigate the cotangent homology and cohomology of zerodimensional singularities, compute the basic analytic invariants for certain types of such singularities, and examine in detail some interesting examples and applications.

Key words

multiple points fat points thick points differential forms Poincaré lemma cotangent homology complete intersections determinantal singularities vector fields 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    A. G. Aleksandrov, “Normal forms of one-dimensional quasihomogeneous complete intersections,” Mat. Sb. (N.S.), 117(159):1 (1982), 3–31; English transl.: Math. USSR Sbornik, 45:1 (1983), 1–30.MathSciNetzbMATHGoogle Scholar
  2. [2]
    A. G. Aleksandrov, “On the de Rham complex of a quasihomogeneous complete intersection,” Funkts. Anal. Prilozhen., 17:1 (1983), 63–64; English transl.: Functional Anal. Appl., 17:1 (1983), 48–49.MathSciNetGoogle Scholar
  3. [3]
    A. G. Aleksandrov, “Cohomology of a quasihomogeneous complete intersection,” Izv. Akad. Nauk SSSR, Ser. Mat., 49:3 (1985), 467–510; English transl.: Math. USSR Izv., 26:3 (1986), 437–477.MathSciNetGoogle Scholar
  4. [4]
    A. G. Aleksandrov, “Duality and deformations of Artinian algebras,” in: International Conference on algebra in memory of A. I. Shirshov. Collection of theses of talks on the theory of rings, algebras and modules. Barnaul, 20–25 August 1991, SO AN USSR, Novosibirsk, 1991, 134.Google Scholar
  5. [5]
    A. G. Aleksandrov, “Duality, derivations and deformations of zero-dimensional singularities,” in: Zero-dimensional schemes, de Gruyter, Berlin, 1994, 11–31.Google Scholar
  6. [6]
    A. G. Aleksandrov, “Differential forms on quasihomogeneous noncomplete intersections,” Funkts. Anal. Prilozhen., 50:1 (2016), 1–19; English transl.: Functional Anal. Appl., 50:1 (2016), 1–16.MathSciNetCrossRefzbMATHGoogle Scholar
  7. [7]
    J. Briançon and A. Galligo, “Déformations distinguées d’un point de C2 ou R2,” in: Singularités à Cargèse, Astérisque, vol. 7/8, Soc. Math. France, Paris, 1973, 129–138.Google Scholar
  8. [8]
    X. Gómez-Mont, “An algebraic formula for the index of a vector field on a hypersurface with an isolated singularity,” J. Alg. Geometry, 7 (1998), 731–752.MathSciNetzbMATHGoogle Scholar
  9. [9]
    H. Grauert and H. Kerner, “Deformationen von Singularitäten komplexer Räume,” Math. Ann., 153 (1964), 236–260.MathSciNetCrossRefzbMATHGoogle Scholar
  10. [10]
    G.-M. Greuel and H. Hamm, “Invarianten quasihomogener vollständiger Durchschnitte,” Invent. Math., 49:1 (1978), 67–86.MathSciNetCrossRefzbMATHGoogle Scholar
  11. [11]
    A. Grothendieck, Éléments de Géométrie Algébrique: IV. Étude locale des schémas et des morphismes de schémas. Première Partie, Publ. Math. de l’I.H.É.S., vol. 20, 1964.Google Scholar
  12. [12]
    R. Hartshorne, Algebraic Geometry, Grad. Texts in Math., vol. 52, Springer-Verlag, 1977.Google Scholar
  13. [13]
    J. Herzog and E. Kunz (eds.), Der kanonische Module eines Cohen–Macaulay Rings, Lecture Notes in Math., vol. 238, Springer–Verlag, Berlin–Heidelberg–New York, 1971.Google Scholar
  14. [14]
    S. Lichtenbaum and M. Schlessinger, “The cotangent complex of a morphism,” Trans. Amer. Math. Soc., 128:1 (1967), 41–70.MathSciNetCrossRefzbMATHGoogle Scholar
  15. [15]
    D. Mumford, Abelian Varieties, Tata Institute of Fundamental Research, Bombay, 1968.zbMATHGoogle Scholar
  16. [16]
    I. Naruki, “Some remarks on isolated singularities and their application to algebraic manifolds,” Publ. Res. Inst. Math. Sci., 13:1 (1977), 17–46.MathSciNetCrossRefzbMATHGoogle Scholar
  17. [17]
    V. P. Palamodov, “Deformations of complex spaces,” Uspekhi Mat. Nauk, 31:3(189) (1976), 129–194; English transl.: Russian Math. Surveys, 31:3 (1976), 129–197.MathSciNetzbMATHGoogle Scholar
  18. [18]
    S. Papadima and L. Paunescu, “Reduced weighted complete intersection and derivations,” J. Algebra, 183:2 (1996), 595–604.MathSciNetCrossRefzbMATHGoogle Scholar
  19. [19]
    H.-J. Reiffen, “Das Lemma von Poincaré für holomorphe Differentialformen auf komplexen Räumen,” Math. Z., 101:2 (1967), 269–284.MathSciNetCrossRefzbMATHGoogle Scholar
  20. [20]
    A. Seidenberg, “Derivations and integral closure,” Pacific J. Math., 16:1 (1966), 167–173.MathSciNetCrossRefzbMATHGoogle Scholar
  21. [21]
    G. Scheja and H. Wiebe, “Zur Chevalley-Zerlegung von Derivationen,” Manuscripta Math., 33:1 (1980), 159–176.MathSciNetCrossRefzbMATHGoogle Scholar
  22. [22]
    G. Scheja and H. Wiebe, “Über Derivationen von lokalen analytischen Algebren,” in: Symposia Math., vol. XI, Academic Press, London, 1973, 161–192.Google Scholar
  23. [23]
    H. Wiebe, “Über homologische Invarianten lokaler Ringe,” Math. Ann., 179:4 (1969), 257–274.MathSciNetCrossRefzbMATHGoogle Scholar
  24. [24]
    S. S.-T. Yau, “Continuous family of finite-dimensional representations of a solvable Lie algebra arising from singularities,” Proc. Nat. Acad. Sci. USA, 80 (1983), 7694–7696.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2018

Authors and Affiliations

  1. 1.Institute of Control Sciences RASMoscowRussia

Personalised recommendations